# SDR AALA20110622TUL06

- Difficulty date: June 5, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 36,458 hours, 14,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR SLIDE INADVERTENTLY DEPLOYED UNSUCCESSFULLY.  REPLACED LEFT NUMBER DOOR 1 SLIDE.
